# SDR 9905159986

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, LEFT UPPER REAR SPAR CAP MOD STEP 8 REVEALED HOLES 1-22 AT OR EXCEEDING .2797 LIMIT.  REPAIRED PER EA 99-171572.
